Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Nashville, TN

June 5, 20144 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Jun 5, 2014, 1:57 PM CDT for 4 counties in Tennessee. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 1:57 PM CDT (18:57 UTC)
Expired
Jun 5, 2014, 7:00 PM CDT
In force
5 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Giles County, TN, Lawrence County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WGUS54 KOHX 051857
FFWOHX
TNC055-099-135-181-052200-
/O.NEW.KOHX.FF.W.0011.140605T1857Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
157 PM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN PERRY COUNTY IN MIDDLE TENNESSEE...
  WAYNE COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF WAYNESBORO...

* UNTIL 500 PM CDT

* AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN APPROACHING THE WARNED AREA. 
  THESE STORMS ARE PRODUCING INTENSE RAINFALL RATES IN EXCESS OF 4 
  INCHES PER HOUR...LEADING TO 1 HOUR RAINFALL AMOUNTS OF 2 TO 3 
  INCHES. AS THESE STORMS MOVE THROUGH THE WARNED AREA...EXPECT 
  FLASH FLOODING TO RAPIDLY DEVELOP...ESPECIALLY IN LOW LYING AND 
  FLOOD PRONE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLATWOODS...CLIFTON...WAYNESBORO...COLLINWOOD...LEOMA... 
  LORETTO...AND MINOR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3500 8798 3529 8799 3530 8802 3535 8801
      3539 8803 3541 8798 3542 8802 3545 8805
      3550 8798 3553 8798 3560 8803 3564 8804
      3565 8802 3499 8697

$$

05
2 follow-up statements
367 
WGUS74 KOHX 052121
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT THU JUN 5 2014

TNC055-099-135-181-052200-
/O.CON.KOHX.FF.W.0011.000000T0000Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WAYNE TN-GILES TN-LAWRENCE TN-
421 PM CDT THU JUN 5 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHERN LAWRENCE...SOUTHWESTERN GILES...WAYNE AND SOUTHWESTERN PERRY
COUNTIES...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. THESE STORMS ARE PRODUCING INTENSE RAINFALL RATES IN 
EXCESS OF 3 INCHES PER HOUR...LEADING TO 1 HOUR RAINFALL AMOUNTS OF 
1 TO 2 INCHES. AS THESE STORMS MOVE THROUGH THE WARNED AREA... 
EXPECT FLASH FLOODING TO RAPIDLY DEVELOP...ESPECIALLY IN LOW LYING 
AND FLOOD PRONE AREAS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLATWOODS... 
CLIFTON...WAYNESBORO...COLLINWOOD...LEOMA...LORETTO...AND MINOR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3500 8798 3529 8799 3530 8802 3535 8801
      3539 8803 3541 8798 3542 8802 3545 8805
      3550 8798 3553 8798 3560 8803 3564 8804
      3565 8802 3499 8697

$$

05
249 
WGUS54 KOHX 052148
FFWOHX
TNC055-099-135-181-060000-
/O.EXT.KOHX.FF.W.0011.000000T0000Z-140606T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
448 PM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN PERRY COUNTY IN MIDDLE TENNESSEE...
  WAYNE COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF WAYNESBORO...

* UNTIL 700 PM CDT

* AT 443 PM CDT...FLASH FLOODING REMAINS A THREAT AS HEAVY RAIN 
  MOVES THROUGH THE WARNED AREA. THESE STORMS ARE GRADUALLY 
  WEAKENING...AND THE RAIN IS EXPECTED TO END SOON. HOWEVER...DUE 
  TO THE HEAVY RAIN THIS MORNING...RUNOFF FROM THESE STORMS WILL 
  QUICKLY LEAD TO FLASH FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLATWOODS...CLIFTON...WAYNESBORO...COLLINWOOD...LEOMA...LORETTO... 
  AND MINOR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3500 8798 3529 8799 3530 8802 3535 8801
      3539 8803 3541 8798 3542 8802 3545 8805
      3550 8798 3553 8798 3560 8803 3564 8804
      3565 8802 3499 8697

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:45 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 5, 12:45 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 PM CDT THU JUN 5 2014

.AVIATION UPDATE...
WEAK BOUNDARY REMAINS OVER THE MID-SOUTH WHILE UPSTREAM CONVECTION
CONTINUES TO RIDE DOWN INTO THE AREA. OFF AND ON DEVELOPMENT EXPECTED
TO CONTINUE WELL THROUGH THE PERIOD...WHICH WILL BRING DOWN CIGS/
VSBYS DOWN AT TIME. OVERNIGHT...LINGERING MOISTURE EXPECTED TO RESULT
IN FOG ALL SITES...AND POSSIBLY CLOUDS AOB 1000FT. CONDITIONS FROM
THE OVERNIGHT SHOULD IMPROVE 14-15Z.

.MORNING UPDATE...

SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A
BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST
NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF
RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL
BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE
POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS
AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL
AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH
LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH
FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW
CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH
FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT
MIDNIGHT.

MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP
OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD
OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE
THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL
HAIL OR STRONG WINDS.

WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061-
093>095.

&&

AL
Hazardous weather outlook, Jun 5, 10:05 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 AM CDT THU JUN 5 2014

TNZ005>011-026>034-062>066-075-077>080-061515-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-
GRUNDY-VAN BUREN-
1005 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON
FRIDAY. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL
HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

TNZ023>025-056>061-093>095-061515-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
1005 AM CDT THU JUN 5 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL
AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS
SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2
TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL
RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH
FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
SOUTHWEST MIDDLE TENNESSEE THROUGH TONIGHT...GENERALLY SOUTH OF A
LINE FROM ERIN TO SHELBYVILLE. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL
AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS
SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2
TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL
RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH
FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING.

STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE FRIDAY. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

55

In the hours before

Local storm report, Jun 5, 11:19 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FLASH FLOOD      LOBELVILLE              35.75N  87.80W
06/05/2014                   PERRY              TN   FACEBOOK

            MAIN STREET IN LOBELVILLE FLOODED

&&

EVENT NUMBER OHX1400374

SHAMBURGER
Local storm report, Jun 5, 11:33 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1133 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   BROADCAST MEDIA

            15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING
            IN NORTHERN LAWRENCE COUNTY

&&

EVENT NUMBER OHX1400375

SHAMBURGER
Local storm report, Jun 5, 11:58 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1158 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       2 W COLUMBIA            35.62N  87.08W
06/05/2014  M5.50 INCH       MAURY              TN   FACEBOOK

&&

EVENT NUMBER OHX1400376

AL
Special weather statement, Jun 5, 1:21 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
121 PM CDT THU JUN 5 2014

TNZ024-056>058-060-093>095-052015-
GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MAURY-PERRY-WAYNE-
121 PM CDT THU JUN 5 2014

...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL APPROACHING SOUTHWEST
MIDDLE TENNESSEE...

AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF BUENA VISTA TO DARDEN...SLOWLY MOVING SOUTHEAST AT 20 MPH.

THESE THUNDERSTORMS ARE GOING TO TRAIN OVER THE SAME AREAS THAT
RECEIVED ANYWHERE FROM 3 TO 8 INCHES OF RAIN FROM EARLIER STORMS.
THIS ADDITIONAL RAINFALL WILL LIKELY MAKE THE FLOODING SITUATION
WORSE ACROSS THE ALREADY FLOODED AREAS OF HICKMAN...PERRY... AND
LEWIS COUNTIES...AND EVENTUALLY OVER MAURY...LAWRENCE AND GILES
COUNTIES.

SOME SPECIFIC LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE
PARK...LOBELVILLE...CLIFTON...LINDEN...PLEASANTVILLE...FLATWOODS...
KIMMINS...WAYNESBORO...HOHENWALD...COLLINWOOD...WESTPOINT AND
HENRYVILLE.

IN ADDITION TO THE RAINFALL AND ADDITIONAL FLASH FLOODING
CONCERNS...WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

AL
Local storm report, Jun 5, 1:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     5 N MCMINNVILLE         35.76N  85.78W
06/05/2014                   WARREN             TN   911 CALL CENTER

            16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
            OF WARREN COUNTY

&&

EVENT NUMBER OHX1400377

SHAMBURGER
Local storm report, Jun 5, 1:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
157 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
            COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER

&&

EVENT NUMBER OHX1400378

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall36 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 2:30 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner15 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:17 AM CDTRiver Flood WarningOHXPerry35 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 10:01 AM CDTFlash Flood WatchOHXDickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more30 hr
Jun 5, 11:03 AM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more8 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys53 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.